# SDR YENA2024091601273

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 87,123 hours, 32,076 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 20414440404
- Part serial: DAA4A30735
- Condition: Failed
- Location: Wx Radar
- Part time: 53,697 hours, 19,267 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2134, SJU-MCO. (AIRCRAFT DIVERTED TO FLL) 'WX RADAR NOT WORKING IN FLIGHT ( GROUND RETURNS ONLY, DOES NOT DETECT WEATHER) TILT INPUT NOT REFLECTED ON DU; REMOVED AND REPLACED WEATHER RADAR ASSY IN REF AMM 34-41-11. OPS CHECK NORMAL. NO FAULTS NOT AT THIS TIME.'
